How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17766
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

My girlfriend took some mucinex-dm and has throw up several

Customer Question

My girlfriend took some mucinex-dm and has throw up several times and feels like she is on drugs. What should I do?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Saha replied 1 year ago.
Hello,
Thank you for your question,
I’mCustomerand I’ll try to help you.
Mucinex DM can cause nausea & vomiting.
Dextromethorphan in Mucinex DM can cause mental confusion, excitement.
In large dose, it can cause respiratory depression.
I would suggest to take her to hospital or call poison control center.
She needs to get an examination by doctor & observation.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.